Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A singular representation of $ E\sb 6$

Authors: B. Binegar and R. Zierau
Journal: Trans. Amer. Math. Soc. 341 (1994), 771-785
MSC: Primary 22E47
MathSciNet review: 1139491
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Algebraic properties of a singular representation of $ {{\mathbf{E}}_6}$ are studied. This representation has the Joseph ideal as its annihilator and it remains irreducible when restricted to $ {{\mathbf{F}}_4}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E47

Retrieve articles in all journals with MSC: 22E47

Additional Information

PII: S 0002-9947(1994)1139491-1
Keywords: Reductive Lie groups, unitary representations, singular representations, metaplectic representation, exceptional groups
Article copyright: © Copyright 1994 American Mathematical Society